Alert archive / Wisconsin / Special Marine Warnings in 2002
Special Marine Warning 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special marine warning at Apr 18, 2002, 7:25 AM CDT. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2002, 7:25 AM CDT (12:25 UTC)
- Expired
- Apr 18, 2002, 8:30 AM CDT
- In force
- 65 min
- Issued by
- NWS Milwaukee, WI
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special marine warning went out at Apr 18, 3:00 AM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, Apr 18, 3:00 AM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 AM CDT THU APR 18 2002 FORECAST FOCUS IS ON CURRENT ROUND OF THUNDERSTORMS...THEN ON RE- DVLPT LATER TDA AHD OF APCHG CDFNT. STG TSTMS CONT SPRDG RPDLY NEWD ACRS MAINLY WRN AND NRN WI. SOME OF THESE CURRENTLY GRAZING NRN PTN CWA. WL MONITOR TRENDS UP TO ISSUANCE TIME AND WORD ZNS ACCORDINGLY. MOST OF CWA EVENTUALLY GETS INTO WM SECTOR TDA AFTER WMFNT LIFTS UP INTO CNTRL WI. ALL PROGS THEN FOCUS ON NEXT ROUND OF CONVECTION AHD OF APCHG CDFNT. SO WILL BRING POPS IN AGN THIS AFTN INTO THE NIGHTTIME HOURS. CWA STILL IN OUTLOOK AREA FM SPC SO WILL KEEP MENTION OF SEVERE. WILL ALSO KEEP MENTION OF RECORD OR NEAR RECORD HIGH TEMPERATURES FOR TODAY...THOUGH IT WILL TAKE SOME RAPID CLEARING OF EXPECTED CLOUD DEBRIS FIELD FROM MORNING CONVECTION TO REACH THESE NUMBERS. VERY COOL HIGH PRESSURE BUILDS OVER CWA AFTER EXIT OF CDFNT. QUITE A CHG AFTER RECENT RECORD HEAT. .MKX...NONE. NJ
In the hours before
Special weather statement, Apr 18, 5:22 AM CDT, 2 hours 3 minutes before
WIZ046-047-051-052-056>060-062>072-181430- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 522 AM CDT THU APR 18 2002 ...HAZARDOUS WEATHER OUTLOOK FOR EMERGENCY PLANNERS... ...FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN... THREAT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE MAIN THREAT IS FOR LARGE HAIL AND DAMAGING WINDS. DISCUSSION...EARLY MORNING THUNDERSTORMS AHEAD OF AN APPROACHING WARM FRONT WILL CONTINUE TO LIFT NORTH OUT OF SOUTHERN WISCONSIN. THESE STORMS ARE EXPECTED TO REMAIN JUST BELOW SEVERE LEVELS...AS THEY TRAVERSE AREAS WELL NORTH OF MILWAUKEE AND MADISON...BUT MAY PRODUCE SOME SMALL HAIL...HEAVY RAINS AND DEADLY LIGHTNING. THE WARM FRONT WILL PUSH NORTH OF THE AREA LATER THIS MORNING. WARM...MOIST AND UNSTABLE AIR WILL FOLLOW AS SOUTH WINDS PICK UP AND BECOME GUSTY. THE CATALYST FOR SEVERE THUNDERSTORM DEVELOPMENT WILL THEN BE AN APPROACHING COLD FRONT. THE STORMS ARE EXPECTED TO ERUPT THIS AFTERNOON IN WESTERN WISCONSIN AND IOWA AND THEN SPREAD EASTWARD ACROSS SOUTHERN WISCONSIN. A FEW OF THESE STORMS COULD BE SEVERE. SPOTTER ACTIVATION... STORM SPOTTER GROUPS WILL PROBABLY BE NEEDED THIS AFTERNOON AND EARLY EVENING IN SOUTH CENTRAL WISCONSIN AND THEN MORE LIKELY THIS EVENING IN THE SOUTHEAST. OUTLOOK FOR FRIDAY...SEVERE THUNDERSTORMS ARE NOT EXPECTED OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN.
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:17 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 58 min |
| Apr 18, 7:25 AM CDT | Special Marine Warning | MKX | 65 min | |
| Apr 18, 2:48 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette, Sauk | 57 min |
| Apr 18, 3:07 PM CDT | Tornado Warning | MKX | Lafayette | 23 min |
| Apr 18, 3:21 PM CDT | Special Marine Warning | MKX | 24 min | |
| Apr 18, 3:21 PM CDT | Special Marine Warning | MKX | 24 min | |
| Apr 18, 3:29 PM CDT | Tornado Warning | MKX | Lafayette | 31 min |
| Apr 18, 3:31 PM CDT | Tornado Warning | MKX | Lafayette | 29 min |
| Apr 18, 3:44 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 61 min |
| Apr 18, 3:57 PM CDT | Tornado Warning | MKX | Green, Lafayette | 33 min |
| Apr 18, 4:03 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 27 min |
| Apr 18, 4:31 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 29 min |
| Apr 18, 4:45 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 60 min |
| Apr 18, 4:56 PM CDT | Tornado Warning | MKX | Rock | 49 min |
| Apr 18, 4:59 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 31 min |
| Apr 18, 5:30 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth | 60 min |
| Apr 18, 5:32 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 43 min |
| Apr 18, 5:34 PM CDT | Special Marine Warning | MKX | 56 min | |
| Apr 18, 5:34 PM CDT | Special Marine Warning | MKX | 56 min | |
| Apr 18, 5:34 PM CDT | Special Marine Warning | MKX | 56 min | |
| Apr 18, 6:10 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 35 min |
| Apr 18, 6:33 PM CDT | Special Marine Warning | MKX | 57 min | |
| Apr 18, 6:33 PM CDT | Special Marine Warning | MKX | 57 min | |
| Apr 18, 6:33 PM CDT | Special Marine Warning | MKX | 57 min | |
| Apr 18, 6:33 PM CDT | Special Marine Warning | MKX | 57 min | |
| Apr 18, 6:33 PM CDT | Special Marine Warning | MKX | 57 min | |
| Apr 18, 6:33 PM CDT | Special Marine Warning | MKX | 57 min |
Nearby
Special Marine Warnings in Wisconsin, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.